# SDR SWAA2024100128841

- Difficulty date: August 21, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT BULKHEAD TO SIDEWALL SUPPORT AT ACB BS947 RBL22 WL180. MARKED<[01] REMOVED AND REPLACED AFT BULKHEAD TO SIDEWALL SUPPORT AT ACB BS947 RBL22 WL180.;[02] REMOVED AND REPLACED AFT BULKHEAD TO SIDEWALL SUPPORT AT ACB BS947 RBL22 WL180.IAW BOEING DWG 149A8117;149A8110.;[03] REMOVED AND REPLACED AFT BULKHEAD TO SIDEWALL SUPPORT AT ACB BS947 RBL22 WL180.IAW BOEING DWG 149A8117;149A8110. REV:-;[04] REMOVED AND REPLACED AFT BULKHEAD TO SIDEWALL SUPPORT AT ACB BS947 RBL22 WL180.IAW BOEING DWG 149A8117;149A8110. REV:-AND SRM 51-40-02-0G-0;[05] VERIFIED CORRECTIVE ACTION ITEM 4; CARD COMPLETE.
